Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of Mori's theorem


Author: Chin-pi Lu
Journal: Proc. Amer. Math. Soc. 31 (1972), 373-375
MSC: Primary 13.90
DOI: https://doi.org/10.1090/S0002-9939-1972-0286786-0
MathSciNet review: 0286786
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we consider a generalization of Mori's theorem which is: Let $ R$ be a Zariski ring; if the completion of $ R$ is a unique factorization domain, then so is $ R$.


References [Enhancements On Off] (What's this?)

  • [1] Bernard Ballet, Structure des anneaux strictement linéairement compacts commutatifs, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A1113–A1116 (French). MR 0244233
  • [2] N. Bourbaki, Algèbre commutative. Chaps. 1, 2, Actualités Sci. Indust., no. 1290, Hermann, Paris, 1961. MR 36 #146.
  • [3] J. Dazord, Anneau filtré de Gelfand, Publ. Dép. Math. (Lyon) 3 (1966), no. fasc. 1, 41–53 (French). MR 0207768
  • [4] Jean Dazord, Sur les anneaux filtrés de Gelfand, C. R. Acad. Sci. Paris Sér. A-B 262 (1966), A326–A328 (French). MR 0194473
  • [5] Pierre Samuel, On unique factorization domains, Illinois J. Math. 5 (1961), 1–17. MR 0121382
  • [6] P. Samuel, Anneaux factoriels, Rédaction de Artibano Micali, Sociedade de Matemática de São Paulo, São Paulo, 1963 (French). MR 0156867

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.90

Retrieve articles in all journals with MSC: 13.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0286786-0
Keywords: Zariski ring
Article copyright: © Copyright 1972 American Mathematical Society